Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

red4tribe

Member
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About red4tribe

  • Rank
    New Member
  1. I have some minocycline that expired at the end of June. I want to go to the doctor but won't be able to for several weeks to get a prescription. Is this medicine going to harm me and will it still have any effectiveness?
  2. I've been off accutane for about 4 months now after having been on 20mm a day for 11 months. My acne was totally gone while I was on it. I am starting to get some small pimples again. Will it get worse?
  3. Hi. I have been on accutane since September, 20 mg a day, and my face is basically totally clear now. However, my pharmacy closed early today and is not open tomorrow so I will not be able to take a pill today or tomorrow. Will two days without accutane cause my face to regress at all?
  4. I have been on accutane for a week now and have expiereced basically no side effects. My lips are a tad dry but that's it. Is this unusual? I was on bactrum for a long time prior to going on accutane. My acne has not gotten any worse yet, is this because I still have some bactrum in my system? Or is it because I am on only 20mg? Does this mean that the accutane isn't working for me?
  5. If you don't mind me asking oil girl, what was your dose and how much do you weigh(or did you weigh)?
  6. Can accutane cause you to shrink? I have been surfing the web and found a few reports of people who said they took accutane and they shrunk and inch or two. I have been on accutane for 2 days now, and I am only 5 foot 4, and I'm a guy. Yes, I know that is short. The bottom line is, that if there is any reasonable possibility I can shrink I will get off this medicine asap. I really can't go shorter than I am. I'm 18 and I have been told by my doctor my growth plates are closed and I will not grow
  7. I do realize it is dangerous, and I am really just going to give it a week or so and if the side effects become too much I will call it quits.
  8. I am just starting accutane(isotretinoin) today. There are a couple of things I am worried about. I read some warning to let you doctor know if you have weak bones. I do not have weak bones, but is it possible that it can cause your bones to shirnk, which in turn would obviously cause you to shrink? I am only 5 foot 4, and I am a guy(18 years old), so shrinking is that last things I want to do. Secondly, is it possible that it can change your eye color? Has anyone heard of this before? This i
  9. Hi I went on bactrium for my acne starting march 3 of this year. Within just a few weeks it had eliminated my moderate face acne. I remained on it until June 29. I went to see a different dermatologist and she told me that I should get off bactrium because if on it for a high dose( I was 286 mg 2 pills everday) for an extended period of time thee is a rare possibility that it could cause bone marrow suppression. I was so terrifies I went off of it and went on solodyn. This has not worked at all
  10. I have some acne on my back but most of it is just marks. How can I get rid of the marks? I think they might be scars.
  11. I use BP 8% body wash. I normally put it on in the shower and let is sit for about a minute until I wash it off. My bacne is pretty bad. How long should I let it sink in until I wash it off?
  12. Well, then what exactly should I use? And what type of moisturiser?
  13. I have very sensitive skin so after a pimple goes away the red mark usually stays there for a while. What can I use that might just be lying around my house or an over the coutner product to get rid of the scars and red marks?
  14. I read on this webstie that nuts are a good choice to have in order to improve your acne. However, I have read in other places that it is bad for your acne and can casue breakouts. Does anyone have any further information on this? I am interested in finding out the truth.
  15. I've been on it for about 3 weeks now. It sort of works. It has cleared up a little bit in certain spots on my face but hasn't been as effective as I hoped. I guess I should give it some more time.
×